# SDR AC2R2018022001

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: General aviation
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 8,748 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 16500010
- Condition: Broken
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAD OF BOLT BROKE OFF.
